Upcoming Events

Gluhwein and Blanket Trail

July 03, 2021

GLUHWEIN & BLANKET RUN – keeping our community warm Sat, 03 July 2021. 13km, 8km, 5km Excusive Trail Running in a Private Nature Reserve Distance & Entry Fee Pre Entries Only (Closing 01 July 2021): 13km – R260 pp 8km – R260 pp 5km – R240 pp Children under 12 years – R150 pp Late Entries: Late entries on the day will be charged an additional R30 per person  Venue: Harties is Africa https://hartiesisafrica.co.za/ Start Time / Batches: 50 pax will depart every 10 min 08h00 / 08h10 13km batch 08h20 / 08h30 8km batch 08h40 / 08h50 5km batch Registration: From 7:00am (Briefing at 07h50 sharp) Limited to 300 Entries All attendees must please remember to print the indemnity form and bring a signed copy with to the event. Indemnity Form: click here to download

Book ticket

Bubbles and Oyster Trail

May 29, 2021

BUBBLES & OYSTER Trail – shucking good fun Sat, 29 May 2021. 17km, 12km, 6km Excusive Trail Running in a Private Nature Reserve Distance & Entry Fee Pre Entries Only (Closing 27 May 2021): 17km – R260 pp 12km – R260 pp 6km – R240 pp Children under 12 years – R150 pp Late Entries: Late entries on the day will be charged an additional R30 per person Venue: Glen Afric Country Lodge http://www.glenafric.co.za  Start Time / Batches: 50 pax will depart every 10 min 07h30 17km batch 07h40 / 07h50 / 08h00 12km batch 08h10 / 08h20 6km batch Registration: From 6:30am (Briefing at 07h20 sharp) Limited to 300 Entries All attendees must please remember to print the indemnity form and bring a signed copy with to the event. Indemnity Form: click here to download

Book ticket

Ginovation

April 24, 2021

Wild Africa’s GINovation – let the fun beGIN Saturday 24th April 2021. 5km, 8km, 12km 12km – R270 pp 8km – R270 pp 5km – R250 pp   Venue: Ground The Venue Plot 19 Driefontein Rd, Muldersdrift, 1747   Start Time / Batches: 50 pax will depart every 10 min 07h00 / 07h10 / 07h20 12km batch 07h30 / 07h40 / 07h50 8km batch 08h00 / 08h10 / 08h20 5km batch   Registration: Registration will be open from 06h00 All attendees must please remember to print the indemnity form and bring a signed copy with to the event. Indemnity Form: click here to download

Book ticket

Wine in the Wild

March 28, 2021

Wild Africa’s #Follow the track to…. “Wine in the Wild” Sunday 28th March 2021. 15km, 10km, 5km Excusive Trail Running in some of the most scenic & pristine parts of the majestic Magalies Mountains Distance & Entry Fee Pre Entries Only : 15km – R260 pp 10km – R260 pp 5km – R240 pp Venue: Kloofzicht Lodge   Start Time / Batches: 35 pax will depart every 10 min 07h00 / 07h10 /  15km batch 07h20 / 07h30 /  10km batch 07h40 / 07h50 /  5km batch   Registration: From 6:00am (First briefing at 06h50 sharp) All attendees must please remember to print the indemnity form and bring a signed copy with to the event. Indemnity Form: click here to download

Book ticket

Rock and Roses Trail

February 28, 2021

Wild Africa’s Rock & Roses Trail – “freedom to trail” Sunday 28th February 2021. 21km, 15km, 10km, 5km Excusive Trail Running in some of the most scenic & pristine parts of the majestic Magalies Mountains Distance & Entry Fee Pre Entries Only : 21km – R280 pp 15km – R260 pp 10km – R260 pp 5km – R240 pp 5km – Children under 12 years – R150 pp Venue: B’sorah Luxury Tented Camp www.bsorah.com Start Time / Batches: 30 pax will depart every 10 min Please look at drop down menu to select which time slot and distance is best for you. Registration: From 5:00am (First briefing at 05h50 sharp) All attendees must please remember to print the indemnity form and bring a signed copy with to the event. Indemnity Form: click here to download

Book ticket

Cheese and Olive Trail

February 21, 2021

Sunday 21st February 2021. 13km, 10km, 5km Excusive Trail Running in a Private Olive Tree Farm and pristine Magalies Mountains. Distance & Entry Fee Pre Entries Only (Closing 30 January 2021, or if max reached beforehand): 13km – R260 pp 8km – R260 pp 5km – R240 pp Children under 12 years – R150 pp Venue: Mkholo Olive Farm http://www.Mkholofarm.co.za Start Time / Batches: 30 pax will depart every 10 min Please look at drop down menu to select which time slot and distance is best for you. Registration: From 5:30am (First briefing at 06h50 sharp) Limited to 30 Entries per batch A beautiful Crystal Platter is your medal, you also get to taste olives and different cheeses All attendees must please remember to print the indemnity form and bring a signed copy with to the event. Indemnity Form: click here to download

Book ticket

Sangria Soiree Trail

December 12, 2020

Saturday 12th December. 13km, 8km, 5km Excusive Trail Running in a Private Nature Reserve Distance & Entry Fee Pre Entries Only (Closing 11 December 2020, or if max reached beforehand): 13km – R260 pp 8km – R260 pp 5km – R240 pp Children under 12 years – R150 pp Late Entries: Late entries on the day will be charged an additional R30 per person Venue: Harties is Africa http://www.hartiesisafrica.co.za Start Time / Batches: 150 pax will depart every 15 min 07h00 13km batch 07h15 8km batch 07h30 5km batch (including children under the age of 12 yrs) Registration: From 5:30am (First briefing at 06h50 sharp) Limited to 450 Entries Sangria Soiree included after the run (single glass of Sangria), only for runners 18 years or older All attendees must please remember to print the indemnity form and bring a signed copy with to the event. Indemnity Form: click here to download

Book ticket

Wild Whacky Wine Trail

November 21, 2020

Saturday 21st November. 17km, 12km, 6km Excusive Trail Running in a Private Nature Reserve Distance & Entry Fee Pre Entries Only (Closing 19 November 2020): 17km – R260 pp 12km – R260 pp 6km – R240 pp Children under 12 years – R150 pp Late Entries: Late entries on the day will be charged an additional R30 per person Venue: Glen Afric http://www.glenafric.co.za Start Time / Batches: 100 pax will depart every 15 min 07h00 17km batch 07h15 12km batch 07h30 6km batch (including children under the age of 12 yrs) Registration: From 5:30am (First briefing at 06h50 sharp) Limited to 300 Entries Wine Tasting included after the run, only for runners 18 years or older All attendees must please remember to print the indemnity form and bring a signed copy with to the event. Indemnity Form: click here to download

Book ticket

Wild Africa’s GINOVATION – let the fun beGIN

October 31, 2020

Saturday 31st Oct 2020. 5km, 8km, 12km Distance & Entry Fee Pre Entries Only (Closing 29th Oct 2020): 12km – R260 pp 8km – R260 pp 5km – R240 pp 5km children under the age of 12 – R150  Venue: Ground The Venue Plot 19 Driefontein Rd, Muldersdrift, 1747  Start Time / Batches: 150 pax will depart every 15 min 07h00 12km batch 07h15  8km batch 07h30 5km batch (including children under the age of 12 yrs – 50 batch)  All attendees must please remember to print the indemnity form and bring a signed copy with to the event. Indemnity Form: click here to download

Book ticket